MAUDE Adverse Event Report: HTL STREFA S A DROPSAFE; 25G DROPSAFE SAFETY NEEDLE

HTL STREFA S A DROPSAFE; 25G DROPSAFE SAFETY NEEDLE
Model Number 25G
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported an issue with the strefa product supplied in the kit, indicating that the safety doesn't always latch right away.Customer stated that it takes more pressure to get the safety to engage.The customer provided manufacturer product # 6059 and lot # sn25250018 as additional product identification information.
 
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer identified.The item ref # and lot # reported and identified in section d have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6) for awareness.

Brand Name
DROPSAFE
Common Device Name
25G DROPSAFE SAFETY NEEDLE
Manufacturer (Section D)
HTL STREFA S A
adamówek 7
ozorków, 95-03 5
PL  95-035
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key15781069
Report Number3017368639-2022-00031
Device Sequence Number11930866
Product Code FMI
UDI-Device Identifier85907996099319
UDI-Public85907996099319
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model Number25G
Device Catalogue Number6059
Device Lot NumberSN25250018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown